have been using Oxycodone for Pain and was recently prescribed Butrans patch to use ALONG WITH the Oxycodone at same time. I have read where withdrawal like effects happen when stopping Oxycodone & starting Butrans. Will withdrawal effects happen if the Oxycodone is continued and the Butrans is used with it at the same time?
Yes, they are considerable.
You have a moderate conflict between the 2 drugs when using both at the same time:
Applies to: oxycodone, buprenorphine (Butrans)
Talk to your doctor before using buprenorphine together with oxyCODONE. Combining these medications may reduce the analgesic effects of oxyCODONE. If you have been receiving treatment with oxyCODONE, adding buprenorphine may also cause you to experience unpleasant withdrawal symptoms such as watery eyes, runny nose, sneezing, yawning, excessive sweating, goose bumps, fever, chills, flushing, restlessness, irritability, anxiety, depression, pupil dilation, tremor, rapid heart beat, body aches, involuntary twitching and kicking, abdominal cramping, loss of appetite, nausea, vomiting, diarrhea, and weight loss. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2010 • 2 answers
Updated 14 May 2013 • 3 answers
Updated 5 Nov 2018 • 5 answers
Updated 4 Nov 2013 • 7 answers
Updated 16 Mar 2017 • 1 answer